You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON A THEOREM OF BERNSTEIN AND ITS APPLICATIONS TO WEIGHTED MINIMAX SERIES
Francisco Pérez Acosta
Journal of Computational Mathematics
Vol. 16, No. 6 (NOVEMBER 1998), pp. 509-520
Stable URL: http://www.jstor.org/stable/43692746
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, some results about approximation in a norm S induced by the minimax series are studied. Then a Bernstein-type theorem for the norm S is established. Finally the Bernstein theorem is applied to prove the existence of certain equalities with minimax series and weighted minimax series.
Journal of Computational Mathematics © 1998 Institute of Computational Mathematics and Scientific/Engineering Computing